MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728699
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer quality assurance product analysis received and examined the returned lpct, lot #8532055.The defect was identified as degraded compound (resin) that is partially embedded in the tubing wall and extends into the fluid pathway.The cause of the reported problem is degraded compound (resin) that collected on the extrusion tooling and became partially embedded in the tubing as it was formed during manufacturing.A 12 month review of complaint history determined the frequency to be (b)(4) complaints per million (cpm) for similar defects.
 
Event or Problem Description
The site reported the following: a foreign body that "looks like a gnat" was visualized in the low pressure connecting tubing set (lpct).This was observed prior to use and the tubing was never used on a patient.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PA 15051
MDR Report Key6817755
Report Number2520313-2017-00056
Device Sequence Number10800543
Product Code DXT
UDI-Device Identifier00616258005171
UDI-Public(01)00616258005171
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2021
Device Model Number60728699
Device Catalogue NumberSDS-CTP-QFT
Device Lot Number8532055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1